Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 202, NWS Jackson, MS

June 13, 2015Humphreys County, Sharkey County, Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2015, 5:07 PM CDT for Humphreys County, Sharkey County, Washington County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 5:07 PM CDT (22:07 UTC)
Expired
Jun 13, 2015, 6:00 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Humphreys County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS54 KJAN 132207
SVRJAN
MSC053-125-151-132300-
/O.NEW.KJAN.SV.W.0202.150613T2207Z-150613T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  NORTHEASTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOUISE... 
  OR 13 MILES NORTHWEST OF YAZOO CITY...MOVING NORTHWEST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MURPHY AROUND 530 PM CDT.
  DARLOVE AND ESTILL AROUND 550 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SILVER
CITY AND LOUISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3301 9043 3301 9045 3295 9045 3292 9052
      3292 9066 3321 9090 3327 9070 3327 9056
      3328 9055
TIME...MOT...LOC 2207Z 150DEG 25KT 3299 9058 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
4 follow-up statements
626 
WWUS54 KJAN 132223
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT SAT JUN 13 2015

MSC053-125-151-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-SHARKEY MS-WASHINGTON MS-
523 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN HUMPHREYS...NORTHEASTERN SHARKEY AND EAST CENTRAL
WASHINGTON COUNTIES...

AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILVER 
CITY...MOVING NORTHWEST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ISOLA AROUND 540 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GOODEN 
LAKE AND LOUISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3303 9044 3301 9045 3296 9060 3321 9090
      3327 9070 3327 9056 3328 9055
TIME...MOT...LOC 2222Z 159DEG 25KT 3314 9057 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
408 
WWUS54 KJAN 132233
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT SAT JUN 13 2015

MSC125-132243-
/O.CAN.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
SHARKEY MS-
533 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHARKEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3311 9048 3305 9060 3324 9081 3327 9070
      3327 9056 3328 9055
TIME...MOT...LOC 2233Z 154DEG 23KT 3320 9059 

$$

MSC053-151-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-WASHINGTON MS-
533 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN HUMPHREYS AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ISOLA...OR
NEAR BELZONI...MOVING NORTHWEST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ISOLA AROUND 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3311 9048 3305 9060 3324 9081 3327 9070
      3327 9056 3328 9055
TIME...MOT...LOC 2233Z 154DEG 23KT 3320 9059 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
270 
WWUS54 KJAN 132240
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT SAT JUN 13 2015

MSC151-132249-
/O.CAN.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
WASHINGTON MS-
540 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
      3328 9055
TIME...MOT...LOC 2239Z 165DEG 31KT 3329 9060 

$$

MSC053-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-
540 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN HUMPHREYS COUNTY...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ISOLA...OR 9
MILES NORTHWEST OF BELZONI...MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
      3328 9055
TIME...MOT...LOC 2239Z 165DEG 31KT 3329 9060 

HAIL...<.75IN
WIND...60MPH
 
$$

DL
528 
WWUS54 KJAN 132251
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SAT JUN 13 2015

MSC053-132301-
/O.EXP.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-
551 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUMPHREYS COUNTY
WILL EXPIRE AT 600 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
      3328 9055
TIME...MOT...LOC 2248Z 150DEG 25KT 3329 9060 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:05 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 13, 4:05 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT SAT JUN 13 2015

.DISCUSSION... THE UPPER RIDGE CENTER OVER THE SOUTHEAST CONUS IS
OBVIOUSLY TOO FAR EAST THIS AFTERNOON TO LIMIT OUR LOCAL RAIN
CHANCES. CURRENTLY GULF MOISTURE TRANSPORT ON THE WEST SIDE OF THIS
RIDGE IS QUITE IMPRESSIVE FOR MID JUNE AND IS WORKING WITH AMBIENT
DIURNAL INSTABILITY TO PRODUCE CLUSTERS OF SHOWERS AND STORMS MOVING
NORTH ACROSS THE LOWER MS VALLEY. LOW LEVEL SHEAR AND FLOW LEVELS
ARE SUCH THAT SOME STORMS HAVE BEEN PRODUCING GUSTY WINDS WITH A
LIMITED POTENTIAL IN MOST AREAS OF WIND GUSTS UP TO 50 OR 60 MPH.
THIS THREAT WILL CONTINUE TO BE MENTIONED IN THE HWO THROUGH THE
REMAINDER OF THE AFTERNOON BUT MAY BE MOST FOCUSED OVER NORTHERN
ZONES AND IN THE ARKLAMISS DELTA WHERE THE AIR MASS HAS NOT BEEN
WORKED OVER ALREADY THIS AFTERNOON. AFTER THIS EVENING EXPECT
OVERNIGHT CONVECTION TO MAINLY BE WEST AND NORTHWEST OF OUR REGION
WITH LOW CLOUDS BUILDING TOWARD DAWN.

THE SYNOPTIC SITUATION FOR TOMORROW LOOKS SIMILAR TO TODAY EXCEPT
FOR THE FACT THAT THE SOUTHEAST CONUS RIDGE WILL BE TRYING TO EXERT
ITS INFLUENCE A LITTLE MORE OVER OUR REGION. EVEN SO...MODEL
CONSENSUS STILL EXPECTS SOUTHERLY LOW LEVEL FLOW AND MOISTURE
TRANSPORT INTO OUR REGION TO BE RELATIVELY STOUT...AND THIS ALONE
SHOULD ENSURE A FAIR AMOUNT OF AFTERNOON SHOWERS AND STORMS
CONSIDERING A RELATIVE LACK OF THERMAL CAPPING. TODAY CONVECTION HAS
BEEN PRETTY WIDESPREAD IN A HOMOGENEOUS FASHION BUT FOR TOMORROW THE
MORE NUMEROUS STORMS WILL LIKELY BE FOCUSED WEST OF THE I-55
CORRIDOR. LIKE TODAY...SOME GUSTY STORMS CANNOT BE RULED OUT
TOMORROW BUT IT WILL LIKELY TAKE UNTIL LATE TONIGHT INTO EARLY
TOMORROW TO MAKE AN INFORMED DECISION ON WHETHER LOW LEVEL SHEAR /
INSTABILITY COMBOS WILL BE ENOUGH TO GET MORE THAN A STRAY SEVERE
STORM. ERGO...THE HWO FOR TOMORROW LEFT CLEAR FOR NOW.

GOING INTO NEXT WORK WEEK ATTENTION WILL LIKELY BE FOCUSED ON THE
WESTERN GULF OF MEXICO WHERE MODEL SOLUTIONS ARE NOW IN RATHER GOOD
AGREEMENT FOR A TROPICAL DISTURBANCE TO TAKE SHAPE AND ADVANCE
TOWARD THE SE TX COAST. MOISTURE TRANSPORT ON THE EAST SIDE OF THIS
SYSTEM WILL MOST LIKELY BE FOCUSED WEST OF OUR REGION AND THEREFORE
SHOWER AND STORM CHANCES SHOULD BECOME MORE AND MORE CONFINED TO
WESTERN ZONES AS THE UPPER RIDGE CONTINUES NOSING IN FROM THE EAST.
OF COURSE HEAT WILL BUILD A LITTLE (ESPECIALLY IN EASTERN HALF OF
ZONES) IF THE AFTERNOON SHOWER AND STORM ACTIVITY DOES DECREASE.

IT IS WORTH MENTIONING THAT A FEW MODEL SOLUTIONS HAVE THE
AFOREMENTIONED TROPICAL DISTURBANCE COMING INLAND INTO SE TX AND
THEN CURVING AROUND THE SOUTHEAST RIDGE....AND THEN REMAINING AN
INTACT ENTITY CROSSING EAST THROUGH THE MIDSOUTH. THIS SCENARIO
COULD RAMP BACK UP RAIN CHANCES FOR PORTIONS OF OUR REGION BY THE
MIDDLE OF NEXT WEEK ALTHOUGH IT IS A LITTLE EARLY TO HAVE MUCH
CONFIDENCE IN EVENTUAL OUTCOMES. /BB/

&&

.AVIATION...AFTER STARTING OFF THE MORNING WITH FAIRLY WIDESPREAD
IFR CONDITIONS DUE TO STRATUS...START OF DAYTIME MIXING HAS ALLOWED
CONDITIONS TO IMPROVE TO MVFR OR VFR MOST LOCATIONS. MAIN FOCUS FOR
THIS AFTERNOON WILL BE POTENTIAL FOR GUSTY TSRA WITH PERIODS OF
MVFR/IFR CIGS POSSIBLE DUE TO VERY HIGH MOISTURE LEVELS. HRRR RUNS
IMPLY FAIRLY WIDESPREAD COVERAGE OF TSRA THIS AFTERNOON AS
MODERATELY STRONG LOW LEVEL FLOW ALLOWS STORMS TO PROPAGATE AND HAVE
FAIRLY HIGH COVERAGE. HENCE HAVE AT LEAST TEMPO TSRA MOST SITES AND
WILL AMD AS NEEDED TO SHOW CATEGORICAL IMPACTS BASED ON RADAR
TRENDS. EXPECT REPEAT OF WIDESPREAD IFR CONDITIONS LATER TONIGHT DUE
TO STRATUS WITH FAIRLY SIMILAR SETUP TO WHAT WAS OBSERVED THIS
MORNING.   /AEG/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  72  90 /  27  37  13  28
MERIDIAN      69  89  69  91 /  19  22  10  16
VICKSBURG     71  89  72  90 /  34  51  18  42
HATTIESBURG   72  90  71  90 /  28  43  12  37
NATCHEZ       72  86  73  88 /  36  62  19  47
GREENVILLE    72  89  72  90 /  35  51  27  31
GREENWOOD     72  90  71  91 /  29  33  19  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/AEG/17
Hazardous weather outlook, Jun 13, 1:29 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT SAT JUN 13 2015

ARZ074-LAZ007-008-015-023-024-026-MSZ029>031-033-039-072>074-
141830-
ASHLEY-MOREHOUSE-WEST CARROLL-RICHLAND-FRANKLIN-CATAHOULA-
CONCORDIA-WEBSTER-CLAY-LOWNDES-OKTIBBEHA-NOXUBEE-MARION-LAMAR-
FORREST-
129 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...EAST CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

ARZ075-LAZ009-016-025-MSZ018-019-025>028-032-034>038-040>066-
141830-
CHICOT-EAST CARROLL-MADISON-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-
ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
129 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTH TO
NORTHWEST AT 20 TO 25 MPH ACROSS THE REGION INTO EARLY THIS EVENING.
A FEW OF THE MOST INTENSE STORMS MAY BE SEVERE...WITH DAMAGING WIND
GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING
AND HEAVY DOWNPOURS THE ASSOCIATED RISKS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

08

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 13, 4:29 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT SAT JUN 13 2015

MSZ040>042-047-132215-
WARREN MS-YAZOO MS-ISSAQUENA MS-SHARKEY MS-
429 PM CDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ISSAQUENA...SOUTHWESTERN
YAZOO...SOUTHERN SHARKEY AND NORTHEASTERN WARREN COUNTIES UNTIL 515
PM CDT...

AT 429 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR REDWOOD...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VALLEY PARK AROUND 440 PM CDT.
  HOLLY BLUFF AROUND 505 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARY.

LAT...LON 3251 9058 3246 9094 3288 9096 3287 9056
TIME...MOT...LOC 2129Z 182DEG 26KT 3255 9079

DL
Local storm report, Jun 13, 4:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND GST     SSW CLINTON             32.34N 90.34W
06/13/2015  E50.00 MPH       HINDS              MS   DEPT OF HIGHWAYS

            POWER LINE DOWNED ON I-20 AT CLINTON-RAYMOND RD

&&

DL
Local storm report, Jun 13, 4:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      5 S VICKSBURG           32.26N 90.87W
06/13/2015                   WARREN             MS   EMERGENCY MNGR

            HIGHWAY 61 SOUTH HAS ONE LANE COMPLETELY COVERED IN
            WATER.

0410 PM     NON-TSTM WND GST VICKSBURG               32.33N 90.87W
06/13/2015  E50.00 MPH       WARREN             MS   EMERGENCY MNGR

            TREE DOWN ON TUCKER RD.

0410 PM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
06/13/2015                   WARREN             MS   EMERGENCY MNGR

            STREET FLOODING ON FARMER STREET.

&&

AW
Local storm report, Jun 13, 4:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     VICKSBURG               32.33N 90.87W
06/13/2015  E50.00 MPH       WARREN             MS   EMERGENCY MNGR

            TREE DOWN ON TUCKER RD.

&&

AW
Special weather statement, Jun 13, 4:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SAT JUN 13 2015

MSZ026>030-032-033-132230-
OKTIBBEHA MS-WEBSTER MS-CARROLL MS-GRENADA MS-MONTGOMERY MS-CLAY MS-
CHOCTAW MS-
449 PM CDT SAT JUN 13 2015

...THUNDERSTORMS WITH GUSTY WINDS APPROACHING THE HIGHWAY 82
CORRIDOR...

AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR STARKVILLE TO NEAR VAIDEN...AND
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MULDROW AROUND 455 PM CDT.
  WINONA AROUND 505 PM CDT.
  WEST POINT...NORTH CARROLLTON AND GRIFFITH AROUND 510 PM CDT.
  PALA ALTO AROUND 520 PM CDT.
  DUCK HILL AROUND 525 PM CDT.
  JEFFERSON AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CARROLLTON...MANTEE
AND WALTHALL.

LAT...LON 3368 8872 3368 8867 3344 8868 3333 8989
      3364 8999 3372 8945 3372 8919 3374 8919
      3374 8904 3375 8903 3376 8893 3380 8893
      3381 8885 3381 8872
TIME...MOT...LOC 2149Z 174DEG 23KT 3349 8877 3338 8982

DL
Special weather statement, Jun 13, 4:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT SAT JUN 13 2015

MSZ035-042-132230-
YAZOO MS-HUMPHREYS MS-
457 PM CDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT HUMPHREYS AND NORTHWESTERN YAZOO
COUNTIES THROUGH 530 PM CDT...

AT 456 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MIDNIGHT...OR 8 MILES NORTHWEST OF YAZOO CITY...
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...BELZONI...MIDNIGHT...SILVER CITY AND LOUISE.

LAT...LON 3309 9038 3312 9043 3306 9043 3304 9038
      3302 9038 3301 9036 3290 9034 3283 9064
      3292 9067 3292 9066 3309 9066 3310 9070
      3312 9070 3316 9069 3317 9068 3324 9041
TIME...MOT...LOC 2156Z 166DEG 23KT 3295 9052

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:55 PM CDTSpecial Weather StatementJANForrest35 min
Jun 13, 12:59 PM CDTSpecial Weather StatementJANClarke, Lauderdale46 min
Jun 13, 1:13 PM CDTSpecial Weather StatementJANCovington32 min
Jun 13, 1:18 PM CDTSevere Thunderstorm WarningJANCovington, Jones42 min
Jun 13, 1:41 PM CDTSevere Thunderstorm WarningJANCovington, Jones, Simpson, Smith64 min
Jun 13, 1:55 PM CDTSpecial Weather StatementJANAdams35 min
Jun 13, 2:00 PM CDTSpecial Weather StatementJANClarke45 min
Jun 13, 2:12 PM CDTSpecial Weather StatementJANSimpson33 min
Jun 13, 2:25 PM CDTSpecial Weather StatementJANSimpson50 min
Jun 13, 3:05 PM CDTSpecial Weather StatementJANClaiborne25 min
Jun 13, 3:10 PM CDTSpecial Weather StatementJANRankin35 min
Jun 13, 3:25 PM CDTSpecial Weather StatementJANHinds50 min
Jun 13, 3:43 PM CDTSpecial Weather StatementJANAttala, Madison, Yazoo47 min
Jun 13, 3:58 PM CDTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo29 min
Jun 13, 4:02 PM CDTSpecial Weather StatementJANWarren28 min
Jun 13, 4:16 PM CDTSpecial Weather StatementJANLowndes44 min
Jun 13, 4:29 PM CDTSpecial Weather StatementJANIssaquena46 min
Jun 13, 4:49 PM CDTSpecial Weather StatementJANCarroll, Clay, Montgomery, Oktibbeha, Webster41 min
Jun 13, 4:57 PM CDTSpecial Weather StatementJANHumphreys33 min
Jun 13, 5:30 PM CDTSpecial Weather StatementJANGrenada45 min
Jun 13, 5:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower52 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.